TITLE

A Sobolev Poincaré type inequality for integral varifolds

AUTHOR(S)
Menne, Ulrich
PUB. DATE
July 2010
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2010, Vol. 38 Issue 3/4, p369
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this work a local inequality is provided which bounds the distance of an integral varifold from a multivalued plane (height) by its tilt and mean curvature. The bounds obtained for the exponents of the Lebesgue spaces involved are shown to be sharp.
ACCESSION #
50354927

 

Related Articles

  • Zero curvature formulations of dual hierarchies. Schiff, Jeremy // Journal of Mathematical Physics;Apr96, Vol. 37 Issue 4, p1928 

    Studies zero curvature formulations for the dual hierarchies of standard soliton equation hierarchies. Integrability of the Hamiltonian system; Construction of integrable partial differential equations; Use of the zero curvature formulations to derive standard Lax pairs for the dual hierarchies.

  • Aspects of Poincaré's Program for Dynamical Systems and Mathematical Physics. Verhulst, Ferdinand // Acta Applicandae Mathematica;Aug2012, Vol. 120 Issue 1, p299 

    This article is mainly historical, except for the discussion of integrability and characteristic exponents in Sect. 2. After summarising the achievements of Henri Poincaré, we discuss his theory of critical exponents. The theory is applied to the case of three degrees-of-freedom Hamiltonian...

  • Weighted Poincaré inequalities. Pechstein, Clemens; Scheichl, Robert // IMA Journal of Numerical Analysis;Apr2013, Vol. 33 Issue 2, p652 

    Poincaré-type inequalities are a key tool in the analysis of partial differential equations. They play a particularly central role in the analysis of domain decomposition and multilevel iterative methods for second-order elliptic problems. When the diffusion coefficient varies within a...

  • Multiplicity of solutions for anisotropic quasilinear elliptic equations with variable exponents. Stancu-Dumitru, Denisa // Bulletin of the Belgian Mathematical Society - Simon Stevin;Dec2010, Vol. 17 Issue 5, p875 

    We study an anisotropic partial differential equation on a bounded domain Ω ⊂ RN. We prove the existence of at least two nontrivial weak solutions using as main tools themountain pass lemma and Ekeland's variational principle.

  • On a general SU(3) Toda system. Gladiali, Francesca; Grossi, Massimo; Wei, Juncheng // Calculus of Variations & Partial Differential Equations;Dec2015, Vol. 54 Issue 4, p3353 

    We study the following generalized SU(3) Toda System where $$\mu >-2$$ . We prove the existence of radial solutions bifurcating from the radial solution $$(\log \frac{64}{(2+\mu ) (8+|x|^2)^2}, \log \frac{64}{(2+\mu ) (8+|x|^2)^2})$$ at the values $$\mu =\mu _n=2\frac{2-n-n^2}{2+n+n^2},\ n\in...

  • On the $$W^{2,1+\varepsilon }$$ -estimates for the Monge-Ampère equation and related real analysis. Maldonado, Diego // Calculus of Variations & Partial Differential Equations;May2014, Vol. 50 Issue 1/2, p93 

    We build upon the techniques introduced by De Philippis and Figalli regarding $$W^{2,1+\varepsilon }$$ bounds for the Monge-Ampère operator, to improve the recent $$A_\infty $$ estimates for $$\Vert D^2 \varphi \Vert $$ to $$A_2$$ ones. Also, we prove a $$(1,2)-$$ Poincaré inequality and...

  • Regular Solutions of First-Order Hamilton-Jacobi Equations for Boundary Control Problems and Applications to Economics. Faggian, Silvia // Applied Mathematics & Optimization;Mar/Apr2005, Vol. 51 Issue 2, p123 

    This is the first of two papers regarding a family of linear convex control problems in Hilbert spaces and the related Hamilton-Jacobi-Bellman equations. The framework is motivated by an application to boundary control of a PDE modeling investments with vintage capital. Existence and uniqueness...

  • Viscosity solutions methods for converse KAM theory. Diogo Gomes; Adam Oberman // ESAIM: Mathematical Modelling & Numerical Analysis;Nov2008, Vol. 42 Issue 6, p1047 

    The main objective of this paper is to prove new necessary conditions to the existence of KAM tori. To do so, we develop a set of explicit a-priori estimates for smooth solutions of Hamilton-Jacobi equations, using a combination of methods from viscosity solutions, KAM and Aubry-Mather theories....

  • Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity (errata). Andrea Mennucci // ESAIM: Control, Optimisation & Calculus of Variations;Apr2007, Vol. 13 Issue 2, p413 

    This errata corrects one error in the 2004 version of this paper [Mennucci, ESAIM: COCV 10 (2004) 426?451].

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics